# SDR 2001UALA01747

- Difficulty date: August 19, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 28,172 hours, 20,970 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Valve
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT MADE A RAPID DESCENT FROM FL240 TO 10000 FEET DUE TO A PRESSURIZATION PROBLEM. TWO DRAIN VALVES WERE FOUND FAILED OPEN. THE FAILED DRAIN VALVES WERE REPLACED, THEN ADJUSTMENT/TEST PROCEDURE WERE ACCOMPLISHED ON THE PRESSURIZATION SYSTEM. A TEST FLIGHT WAS ACCOMPLISHED FOR SYSTEM INTEGRITY.
